CaltechAUTHORS
  A Caltech Library Service

Asymptotic structure

Henson, C. Ward and Iovino, José and Kechris, Alexander S. and Odell, Edward (2003) Asymptotic structure. In: Analysis and Logic. London Mathematical Society Lecture Note Series. No.262. Cambridge University Press , Cambridge, pp. 233-243. ISBN 9780521648615. https://resolver.caltech.edu/CaltechAUTHORS:20180810-135054931

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20180810-135054931

Abstract

[no abstract]


Item Type:Book Section
Related URLs:
URLURL TypeDescription
https://doi.org/10.1017/CBO9781107360006.036DOIArticle
Additional Information:© 2003 Cambridge University Press.
Series Name:London Mathematical Society Lecture Note Series
Issue or Number:262
Record Number:CaltechAUTHORS:20180810-135054931
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20180810-135054931
Official Citation:Henson, C., Iovino, J., Kechris, A., & Odell, E. (2003). Asymptotic structure. In C. Finet & C. Michaux (Eds.), Analysis and Logic (London Mathematical Society Lecture Note Series, pp. 233-243). Cambridge: Cambridge University Press. doi:10.1017/CBO9781107360006.036
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:88756
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:13 Aug 2018 15:59
Last Modified:03 Oct 2019 20:09

Repository Staff Only: item control page